International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 3, Part B

Approximating the solution of a nonlinear delay integral equation by an efficient iterative algorithm in hyperbolic spaces


Author(s): Mfon Okon Udo, Emem Okon Ekpeyong and Michael Precious Ineh

Abstract: This paper uses an efficient iterative method to approximate the solution of a nonlinear delay integral equation in hyperbolic spaces. A numerical example is given to support our main results. Our result improves several existing iterative methods in the literature.

DOI: 10.22271/maths.2023.v8.i3b.1000

Pages: 150-157 | Views: 220 | Downloads: 11

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Mfon Okon Udo, Emem Okon Ekpeyong, Michael Precious Ineh. Approximating the solution of a nonlinear delay integral equation by an efficient iterative algorithm in hyperbolic spaces. Int J Stat Appl Math 2023;8(3):150-157. DOI: 10.22271/maths.2023.v8.i3b.1000

Call for book chapter
International Journal of Statistics and Applied Mathematics